# SDR USAASB01114

- Difficulty date: April 27, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND SEAT 5C EMERGENCY SEAT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SPLICE.  OPS CHECK GOOD.  (M)
